| Model Number |
471190-04 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The cobra grasper instrument was analyzed and found to have a broken grip tip.A piece approximately 0.211" x 0.675" was found to be broken off.The broken piece was not returned.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, half of the cobra grasper instrument jaw was missing.The procedure was completed with no reported injury.